# SDR COMA0160814

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 10,867 hours, 10,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5836. DURING CLIMB-OUT OF MDT, RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.INSPECTED THE CABIN DOOR OUTER HANDLE ASSEMBLY, PRESSURIZED AIRCRAFT AND OPERATIONAL CHECK WAS SATISFACTORY.
